# SDR 9613969940

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND THREE CRACKS ON THE FS 756 FRAME INBOARD FLANGE OF THE LOWER PRODUCTION SPLICE POCKET.  REPAIRED FRAME (P/N 9919620-501) PER EA 99-108562.
